MathSciNet Relay Station
MathSciNet bibliographic data
MR2666300 46E15 (26A42 26B05 42B35 46J10)
García, D.; Grecu, B. C.; Maestre, M.; Seoane-Sepúlveda, J. B. Infinite dimensional Banach spaces of functions with nonlinear properties. Math. Nachr. 283 (2010), no. 5, 712–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement